# SDR UPS06448083

- Difficulty date: August 11, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0173322
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 800 RT TENSION TIE TO FRAME CONNECTION ATTACHMENT FASTENER HOLE FOUND CRACK AT FRAME, CRACK LENGTH 0.040".  M/D BS 800 RT FRAME CRACKED HOLE OVERSIZED TO 0.309" AND BOLT INSTALLED AS PER RS R53-25-35568 AFTER HFEC INSPECTION PER NTM PART 6 51-00-00 FIG16.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35568 AND UPS EO B747-5310-25023-A.
